# SDR ASAA2014082108956

- Difficulty date: August 21, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 24,761 hours, 7,618 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 146A9403237
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND REVEAL PANEL 142KW IS GOUGED AND CRACKED ALONG THE EDGE.  ACFT GROUNDED.  REPLACED REVEAL PANEL NR 142-KW IAW SRM 51-10-02-OG-0 AND REMOVED DOT X-837.
